bethany_109 (bethany_109) wrote in vaginapagina,
bethany_109
bethany_109
vaginapagina

HBC and Nausea

Well, I've finally decided to take a leap and go on the Pill. I've taken it 3 times, at 9 pm, and each time I wake up ~8 hours later with nausea. I was warned, but could this go away on its own? Maybe my body is just... adjusting? I don't think taking with food would help, as it doesn't make me nauseous until 8 hours later (plus, the thought of food makes me queasy). Maybe a different time of day would work?

Edit: I've also had several deep, painful pimples appear since I started, which is suspicious, considering that my period just ended.

I'm taking Levora-28. I just need it for cramps/PMS now, but I would like to make it work so I can use it for a contraceptive in the future.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments